Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

CH with no Ostaszewski spaces
HTML articles powered by AMS MathViewer

by Todd Eisworth and Judith Roitman PDF
Trans. Amer. Math. Soc. 351 (1999), 2675-2693 Request permission

Abstract:

There are models of CH without Ostaszeswki spaces. If $X$ is locally compact and sub-Ostaszewski, there is a forcing $P_X$ which does not add reals and which forces “$X$ is not sub-Ostaszewski”.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 03E35, 03E50, 54A35
  • Retrieve articles in all journals with MSC (1991): 03E35, 03E50, 54A35
Additional Information
  • Todd Eisworth
  • Affiliation: Institute of Mathematics The Hebrew University Jerusalem, Israel
  • Address at time of publication: Department of Mathematics, Ohio University, Athens, Ohio 45701
  • Email: eisworth@math.huji.ac.il
  • Judith Roitman
  • Affiliation: Department of Mathematics University of Kansas Lawrence, Kansas 66045-0001
  • MR Author ID: 149915
  • Email: roitman@math.ukans.edu
  • Received by editor(s): December 20, 1996
  • Received by editor(s) in revised form: November 23, 1997
  • Published electronically: March 8, 1999
  • Additional Notes: Research was done while the first author was a temporary assistant professor at the University of Kansas
  • © Copyright 1999 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 351 (1999), 2675-2693
  • MSC (1991): Primary 03E35, 03E50, 54A35
  • DOI: https://doi.org/10.1090/S0002-9947-99-02407-1
  • MathSciNet review: 1638230